Error estimates for the finite element solutions of variational inequalitiesReport as inadecuate




Error estimates for the finite element solutions of variational inequalities - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 4 1981, Issue 3, Pages 565-570

Mathematics Department, Islamia University, Bahawalpur, Pakistan

Received 11 September 1979; Revised 10 January 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For piecewise linear approximation of variational inequalities associatedwith the mildly nonlinear elliptic boundary value problems having auxiliary constraint conditions, we prove that the error estimate for u−uh in the W1,2-norm is of order h.





Author: M. Aslam Noor

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents